MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC181400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 05/02/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
H.6.Investigation findings code c20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d12: it should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use, possible adverse events and complications associated with the use of the gore® excluder® aaa endoprosthesis that may occur include, but are not limited to: stroke.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system.A gore® excluder® aaa endoprosthesis contralateral leg was also used in the aorta.Proximal access was gained through a gore® dryseal flex introducer sheath in the right subclavian artery.The procedure was completed successfully.Early on (b)(6) 2025, within 24 hours of the initial procedure, the patient had some watershed infarcts.A ct of the chest showed nothing unusual.On (b)(6) 2025, the patient started having seizures and was intubated.According to the fsa, there was no notable thrombus.Post-operative images are not available.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system.A gore® excluder® aaa endoprosthesis contralateral leg was also used in the aorta.Proximal access was gained through a gore® dryseal flex introducer sheath in the right subclavian artery.The procedure was completed successfully.Early on (b)(6) 2025, within 24 hours of the initial procedure, the patient had some watershed infarcts.A ct of the chest showed nothing unusual.On (b)(6) 2025, the patient started having seizures and was intubated.According to the fsa, there was no notable thrombus.On (b)(6) 2025, the physician reported that the patient had died, saying that the patient never recovered from the stroke.
 
Additional Manufacturer Narrative
B2.Outcomes updated to death.B4.Event description updated.G3/g4.Date manufacturer received by manufacturer is the date we learned of the death.H1.Type of reportable event updated to death.H.6.Health effect - impact code - added f02.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22132059
Report Number3013164176-2025-02539
Device Sequence Number20704675
Product Code MIH
UDI-Device Identifier00733132618699
UDI-Public(01)00733132618699(17)270925
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPLC181400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age67 YR
Patient SexMale